MAUDE Adverse Event Report: CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD

CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD
Model Number 4458
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this right ventricular (rv) lead exhibited loss of capture and high pacing impedances that were greater than 2000 ohms.The rv lead was surgically abandoned and replaced.During the revision procedure, the rv lead was tested on the pacing system analyzer which confirmed the lead was the source of the reported observations.No additional adverse patient effects were reported.

Brand Name
FINELINE II
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6478254
Report Number2124215-2017-03275
Device Sequence Number364453
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public(01)00802526060953(17)20141002
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/02/2014
Device Model Number4458
Other Device ID NumberFINELINE II STEROX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4458; K172
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age80 YR